JournalsjemsVol. 12, No. 3pp. 703–722

Cohomology of coherent sheaves and series of supernatural bundles

  • David Eisenbud

    Mathematical Sciences Research Institute, Berkeley, USA
  • Frank-Olaf Schreyer

    Universität des Saarlandes, Saarbrücken, Germany
Cohomology of coherent sheaves and series of supernatural bundles cover
Download PDF

Abstract

We show that the cohomology table of any coherent sheaf on projective space is a convergent—but possibly infinite—sum of positive real multiples of the cohomology tables of what we call supernatural sheaves.

Cite this article

David Eisenbud, Frank-Olaf Schreyer, Cohomology of coherent sheaves and series of supernatural bundles. J. Eur. Math. Soc. 12 (2010), no. 3, pp. 703–722

DOI 10.4171/JEMS/212